# SDR AALA20090908TUL05

- Difficulty date: September 8, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 23,679 hours, 8,011 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS AT SEAT 36D INOPERATIVE.  CLEANED AND RESEATED CONNECTOR.
